# SDR QXEA2010041500264

- Difficulty date: April 12, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD C-CHECK INNER SIDE OF FUSELAGE SKIN AROUND AVIONICS DOOR CUT-OUT HAS CORROSION.  REMOVED CORROSION IAW REO670-53-21-242.  PERFORMED LPI.  NO CRACKS OR CORROSION FOUND IAW NDTM LPI-51-20-008-230-A01, REO670-53-21-242.  COMPLETED REPAIR IAW SRM 51-21-16-001-001-A01 AND REO 670-53-21-242.
